# SDR CA130516001

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 3,813 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 5011002812
- Condition: Cracked
- Location: Wing
- Part time: 1,962 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED PHASE CHECK, MAINTENANCE DISCOVERED THE LT WING T/E STIFFENER, CRACKED IN 3 SEPARATE PLACES.  THE CRACKS WERE LOCATED AT WING STA 147, 156 AND 167 JUST BEHIND THE REAR SPAR.  THE WING SKIN AT BS 148 WAS ALSO CRACKED.  THE RT WING T/E STIFFNER, PN 50-110028-13 WAS ALSO CRACKED IN 2 PLACES AT WING STA 147 AND 156.  THESE WING STA AREAS HAVE NOW BEEN INSPECTED AND CRACKS HAVE BEEN FOUND ON AT THESE WING STA.
